# SDR UPS02538012

- Difficulty date: April 9, 2002
- Submitted: April 12, 2002
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480013
- Part serial: 94017H118
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN PILOT REPORT L1 WINDOW CRACKED.  REMOVED AND REPLACED L1 WINDOW IAW MM 56-11-04-4.
